Skip to Main content Skip to Navigation
Journal articles

Travelling waves for the Nonlinear Schrödinger Equation with nonzero condition at infinity.

Abstract : We present two constraint minimization approaches to prove the existence of traveling waves for a wide class of nonlinear Schrödinger equations with nonvanishing conditions at infinity in space dimension N ≥ 2. Minimization of the energy at fixed momentum can be used whenever the associated potential function is positive on the natural function space and it gives a set of orbitally stable traveling waves. Minimization of the action at constant kinetic energy can be used in all cases, but gives no information on the orbital stability of the set of solutions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [44 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00874602
Contributor : David Chiron <>
Submitted on : Friday, October 18, 2013 - 11:43:05 AM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Sunday, January 19, 2014 - 4:25:52 AM

File

tw2-sept13.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00874602, version 1

Citation

David Chiron, Mihai Maris. Travelling waves for the Nonlinear Schrödinger Equation with nonzero condition at infinity.. Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 226 (1), pp.143-242. ⟨hal-00874602⟩

Share

Metrics

Record views

327

Files downloads

252

Données de recherche